# SDR DALA2020120703991

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 64,917 hours, 24,052 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF GEAR RETRACTED NORMAL ON AFTER T/O FLOW WHEN PUT GEAR HANDLE TO OFF, ALL RED AND GREEN LIGHTS ILLUMINATED AND SOUNDED LIKE ALL GEAR EXTENDED.  FOLLOWED QRH AND GEAR RETRACTED ALL LIGHTS OUT.  PERFORMED OPERATIONAL TEST OF LANDING GEAR, PER B737 AMM 32-32.  OPERATIONS CHECK OK.
